liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the longest block in Luroth expansion
Guangzhou University, Peoples R China.
South China University of Technology, Peoples R China.
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering.
2018 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 457, no 1, 522-532 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, for a finite subset A subset of {2,3, center dot center dot center dot }, we introduce the notion of longest block function L-n (x,A) for the Luroth expansion of x epsilon [0,1) with respect to A and consider the asymptotic behavior of L-n (x,A) as n tends to infinity. We also obtain the Hausdorff dimensions of the level sets and exceptional set arising from the longest block function. (c) 2017 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2018. Vol. 457, no 1, 522-532 p.
Keyword [en]
Luroth expansion; Longest block function; Level set; Hausdorff dimension
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-142132DOI: 10.1016/j.jmaa.2017.08.036ISI: 000412152100029OAI: oai:DiVA.org:liu-142132DiVA: diva2:1151724
Note

Funding Agencies|National Natural Science Foundation of China [11671189, 11371148]; Natural Science Foundation of Fujian Province [2017J01403]; Program for New Century Excellent Talents in Fujian Province University

Available from: 2017-10-24 Created: 2017-10-24 Last updated: 2017-10-24

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Yang, Xiangfeng
By organisation
Mathematical Statistics Faculty of Science & Engineering
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 132 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf